# SDR AU981221

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520BA
- Propeller: Mcauly 3A32C76
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 639272
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER CRACKED FROM EXHAUST VALVE PORT TO BOTH SPARK PLUG HOLES.  CYLINDER WAS A CHROME TYPE.
